Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement
advertisement
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Strange symptom

Cath111CCath111 Posts: 3,554
edited 06/11/2012 - 7:22 AM in Neck Pain: Cervical
Hi there.

I've been having a very strange symptom and would like to find out if anyone else has had the same thing happen to them.

I'll just be sitting there when my face and neck start to flush red and I feel kind of like I'm being strangled, although it's not hard to breathe. It slowly escalates then slowly goes away over a period of about 30 minutes.

Thanks for any info on this you may have. It's quite annoying! :O
advertisement

Comments

  • could it be a side affect from med you are on? or maybe i think niacin(could be wrong)can cause this, sounds like some kind of hot flash.
  • How much niacin are you taking. yes flushing can be a side effect!
  • advertisement
  • I am not taking Niacin. I'm taking cyclobenzaprine, skelaxin, tramadol, etodolac and carisoprodol. Flushing isn't listed as a side effect of any of these, but maybe some combination of them is causing this. If it's a hot flash, that's just what I need on top of everything else! LOL

    Thanks for your help.
  • You might be over medicated. Cyclobenzapine (Flexeril), and Skelaxin are both muscle relaxers. Were all these meds prescribed by one doctor? I would check with your physician, describe what your feeling and see if they change what you take.
advertisement
Sign In or Register to comment.